Couldn't find what you looking for?

TRY OUR SEARCH!


How long are suboxone withdrawals taking place? I have terrible headache and yesterday I vomited the whole day. So, how long will this be going on?

Loading...


Hello there,
Well suboxone is the first opoid medication approved for the treatment of opoid dependence. It is a partial opoid agonist (for example heroin is full opoid agonist), that is why its opoid effects are limited compared to those produced by full opoid agonist. Its withdrawal symptoms are therefore not as strong as heroin’s for example (suboxone is used to suppress symptoms of opoid withdrawal) and include headaches, vomiting, pain, insomnia, sweating, withdrawal symptoms.
Duration of withdrawal symptoms depends on the duration of suboxone use.
Reply

Loading...

I've been doing Heroin for 35 years, I have a phd. in methadone-I have recently been placed on Suboxon-and I am amazed! Before I become a Suboxon poster boy-I need to know about the withdrawls, It was suggested to me that I stay on the Suboxon for 2 years! That's scary!
So tell me the other side of the coin.
THANXS!!!!
Reply

Loading...

Two years on Suboxone does sound scary!

I was on it for 5 months, and then went tapering. When I reached the dose of 2mgs a day, withdrawals started kicking in. But, it is a state of mind. I did a lot of reading and I knew it was not going to be easy. I was incredibly moody, depressed, had physical problems like muscle spasms, nausea, I couldn’t sleep….I had a huge reminder on my wall of my bed room. A piece of paper I wrote not to forget that I had to go through with this. I was reading it every day incase I would forget due to awful state of mind I was during the withdrawals.

I wasn’t alone though. I had counseling regularly and my family was more than supportive. And I really wanted to be normal again.


It’s been almost a year since I got off Suboxone. I have a job now, my old friends back and my family beside me (as always). I consider myself lucky!
Reply

Loading...

Thanxs to Derrick M for your reply-its really good that you are doing good!! I've heard that suboxone w"draws are comparable to evryone's favorite-methadone. How long did the sickness last? How long did you "taper"? What was your dosage? What is the secret of life? Anyway, I hope you stay cool-Many Thanxs!!!!
Reply

Loading...

I can’t tell you what the secret of life is. You need to find it out for yourself. I can’t say I found my way, but I am working on it.

I have a 9-17 job now, and have just entered a relationship. She doesn’t know anything about my previous problems and I am wondering if I should talk about it at all or just close this door behind me.

I started with 16mg. It took me about 1,5 months to start feelin better.
Do you have a family or someone you can rely on? You said you’ve been on heroin for 35 years. Sounds too long! What made you decide to get off?
Reply

Loading...

Been trying to stop Heroin for at least 10 years-than it was the methadone-then one had to catch a habit to detox off the methadone!Anyway all I was doing was hustling to stay well! So in my mind when the time comes-the Suboxone has to be easier then the meth!
Stay Cool!
Reply

Loading...

What does a "9-17" job mean??
Reply

Loading...

What is a "9-17" job??



What is a "9-17" job??
Reply

Loading...

I came off Subutex after about a year and 10 attempts. I made it to day 10 and was feeling a lot better mentally/emotionally, but some physical withdrawals remained. Believe it or nor, after you have completely withdrawn from the buprenorphine, the physical dependance is gone and I found a little trick. It's risky and controversial, but after day 10, I took small doses of oxycodone a couple times a day, maybe 10-15mg. I did that for 2 days and I felt soooo much better. Everyone's different though and that might trigger you into a relapse. You see, I used it for a therapeutic reason, so it wasn't abuse. This would be a bad idea if you have little or no self control.
Reply

Loading...

i took a quater of a half of a suboxone becasue my friend told me that it would help with a prob i had i tried it that time only now even a week later i wake up wit headaches and i throw up about once every 3 days plz tell me what i can do to correct this
Reply

Loading...

I used heroin for over 12 years and kicked cold turkey, with klonodine and valium,methadone taper etc etc....I took suboxone for only a month and the withdrawls were the worst i have ever had, by far...vomitting and sh**ting at the same time...extreme anxiety...depression and suicidal thoughts...suboxone is evil...i am going back on heroin to get off suboxone and I hope to find a doctor who will give me a short (5 days) methodone taper. I can't stress enough that anyone taking suboxone should take as little as possible and taper off very slowly...at 2 milligrams cut back again to every other day and then every 3 days then even once a week...if i had any idea that the withdrawl would be the way it is i would never have gone on suboxone...i would rather kick dope cold turkey than go through that again.
Reply

Loading...

It means a 9-5 job, with the 24 hour scale you just take the 12 off. DH'!!!!! Some people are just idiots!
Reply

Loading...

I was a heroin user for many years, even while on methadone. I got on methadone while I was pregnant with my son, who is now 17 yrs old. Upon the death of my children's father in August 2005 I decided it was time to really get a hold of my life, my ball and chain had been destroyed and I had no more excuses. I met my inspiration, Michael, in November 2006 and was already in the midst of detoxing from the methadone. In a matter of a year I went from 50mg of meth to 10mg and was going to switch programs so I could go to 5mg and then blind dosage. Instead I heard about suboxone and decided to switch because I heard that suboxone was a partial inhibitor unlike methadone (full inhibitor). I also switched because I was paying $60 (US$) weekly on the meth program but now paying only $70 monthly. When I switched to suboxone I was only on 10mg of methadone and my doctor put me on 4mg of suboxone, took me up to 8mg for 1 month and now I am back on 4mg hoping to go to 2mg soon. I was told by my psychologist to do some research on the withdrawal of suboxone and now, after reading some of the posts on this website, I am more scared than ever before. I want to get off drugs completely but since I have been on them for so many years I am terrified. I have faith and ambition to do this but still scared just the same. I have only been on suboxone now for about 7 months. Come to find out, if I did not have my medical insurance, I would be paying $425 monthly just for the medication, not including the doctor's fees. I don't want to go back on methadone and will try to kick closer to the end of this year when things may be more stable in my personal life. I have no urge to get high on heroin anymore but scared that trying to detox from suboxone will drive me literally insane and back to a life I no longer desire. My fiancee is very supportive but since he has no drug past I sometimes wonder if he will be able to stick out the detox with me. I am almost considering, once I get down to 2mg daily, going into the hospital or an inpatient detox. I will keep you posted on my progress.
There are days when I skip one of my 2mg pills and I feel fine but the next day I see myself making sure not to miss it because I begin to feel fatigue and simply not normal. Any support in getting through this will help me a great deal.
Reply

Loading...

This is a summary of my story. I could really use some support, as I read that others are going thru the same thing. I am a RN, became addicted to percoset after surgery, then it rapidly went to IV morphine and dilaudid, I mean big doses. Prob over 3-4 months. went to detox, did the suboxone thing in detox, got out (2 yrs ago) was sick, than got my c**p back together. I lost my RN license, luckily didnt get arrested (as the supply of my meds was the hospital where I worked). Anyway, after a very bad breakup, got hooked on lortab after emergency surg. found a truly great doc, went on suboxone full time. 8 mg a day. finally about 3 weeks ago, after struggling to afford the sub, i told my doc I wanted off. she weaned me over a 2 week period, down to 2 mg, and about 24 hours after my last pill, (almost a week ago) i am in complete agony. I feel like i cant do anything with out sitting down, i feel like all of my muscles are twitchy, i am sweating, no energy, absolute hell. i almost went back to detox. what for? i dont have cravings, i just want to feel normal. i am taking clonidine, which knocks me out, and I have a 7 yr old to take care of. I was on suboxone for like a year, so i know it will take time. i wouldnt wish this on anyone. any support would be appreciated.
Reply

Loading...